| Catalog Number |
PDP489G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device mlz320 number, and no non-conformances were identified.
Event or Problem Description
It was reported that the patient underwent a ptosis procedure on (b)(6) 2019 and suture was used.The suture broke during interrupted suturing on the palpebral muscle layer.There were no adverse consequences to the patient.